Accessibility navigation

Estimate of the cutoff errors in the Ewald summation for dipolar systems

Wang, Z. and Holm, C. (2001) Estimate of the cutoff errors in the Ewald summation for dipolar systems. The Journal of Chemical Physics, 115 (14). pp. 6351-6359. ISSN 0021-9606

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1063/1.1398588


Theoretical estimates for the cutoff errors in the Ewald summation method for dipolar systems are derived. Absolute errors in the total energy, forces and torques, both for the real and reciprocal space parts, are considered. The applicability of the estimates is tested and confirmed in several numerical examples. We demonstrate that these estimates can be used easily in determining the optimal parameters of the dipolar Ewald summation in the sense that they minimize the computation time for a predefined, user set, accuracy.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:38020
Publisher:American Institute of Physics

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation